



*Lane Community Health Council is the governing board of PacificSource Community Solutions - Lane.

Joint CCO Community Advisory Council Meeting 1-23-2023 12:00 – 2:00

Join Zoom Meeting

 $\frac{https://us06web.zoom.us/j/83047351537?pwd=S3dBMINHQVNLNUpMTTIYZ1NH}{N1U1Zz09}$

Meeting ID: 830 4735 1537 Passcode: CAC2023!

One tap mobile

+12532158782,,83047351537# US (Tacoma) +12063379723,,83047351537# US (Seattle)

Agenda - Facilitated by Tara DaVee, CAC Co-Chair

Point person (Member Support) – Teresa Coppola, CCO Prevention Team

Staff - Check for 51% quorum

- I. Welcome and Introductions 12:00 to 12:15 PM (15 minutes)
 - a. Welcome guests & staff: please share your name, pronouns, affiliations, and response to the 'get to know you' question in the chat box; if you do not have access to the chat box, we welcome you to come off mute when you are ready and share your introduction
 - b. A special welcome Tom Cogswell from OHA's Transformation Center!
 - c. **CAC members**: verbal introductions (name, pronouns, affiliation); share 'get to know you question':

i.	Welcome Isis	v.	Drake Ewbank
	Barone as new	vi.	Josephine Williams
	CAC member,	vii.	Kristin Gustafson
	representing		Michelle Thurston
	PacificSource	viii.	Roxie Mayfield
ii.	Tara DaVee	ix.	Silver Mogart
iii.	Char Reavis	Х.	Tannya Devorak
iv.	Caity Hatteras	xi.	Carla Tazumal

Commented [WKM1]:

ara and Char:

What about doing a member story instead of a get to know you this month? © Something inspiring, or that sparks excitement for members. Thoughts?

xii. Chris Hansonxvi. Lana Gee-Gottxiii. Jessica Hiblerxvii. Todd Hamiltonxiv. Brian Johnsonxviii. Val Haynesxv. Mary Ann Wrenxix. Sheila Wegener

- d. [If applicable] acknowledge board member attendance.
- e. Remind attendees of our shared meeting agreements included in our agenda packet; give point person a moment to share their role and contact information.
- f. Before we move into today's agenda, is there any public comment?

II. Routine Approvals – 12:15 to 12:30 PM (15 min)

- a. November Minutes
 - i. The November minutes were included in your agenda packet. Do we have a motion to approve the minutes?
 - ii. Pause; do we have a second?
 - iii. Any discussion?
 - iv. All in favor; all opposed? (if majority opposed, no vote)
 - v. Are there any members who would like to abstain from the vote? (If yes, give space to explain)
- b. Quarterly Summary
 - i. Also included in our agenda packet was the CAC's Quarterly Summary for the last quarter of 2022.
 - ii. Do we have a motion to approve the Quarterly Summary?
 - iii. Pause; do we have a second?
 - iv. Any discussion?
 - v. All in favor; all opposed? (if majority opposed, no vote)
 - vi. Are there any members who would like to abstain from the vote? (If yes, give space to explain)

III. Community Advisory Council (CAC) Overview & Discussion – 12:30 to 1:15 PM (45 min)

- a. CAC Refreshers
- b. CAC Member Voice in CCO Decision Making
- IV. Break 1:15 to 1:20 PM (5 min)

- V. Networking, Leadership, & Training Opportunities 1:20 1:35 PM (15 min)
 - a. Buddy System
 - b. Co-Chair & Co-lead Roles & Resources
 - c. 2023 Training & Shared Learning
- VI. Updates 1:35 to 1:58 PM (23 min)
 - a. February 7, 2023 Board of Health Presentation Jacqueline Moreno
 - b. Trillium Community Health Plan Board Caity Hatteras
 - c. Lane Community Health Council Tannya Devorak
 - d. Oregon Health Authority Senna Towner
- VII. Breathing Exercise 1:58 to 2:00 PM (2 min) Tannya Devorak

Optional 30 minute Zoom session following the meeting, in case folks would like to debrief and/or chat about the upcoming year. Please consider joining us as your schedules allow.